mary colleen Posted November 24, 2006 Share Posted November 24, 2006 My husband is on a chemotherapy regimen of Cisplatin and Gemzar. My understanding is that he receives Cisplatin and Gemzar on cycle day 1, and Gemzar alone on cycle day 8....then no chemo until the he gets the combo again on when the cycle begins again on day 22. In other words, 2 weeks on, one week off, 4 cycles. He just completed his first rounds of both drugs (began 11/9), had the Gemzar on 11/16, and has no chemo again until 11/30. Overall, he has had fairly mild side effects up until today, including generally achy arms and legs. Today (Gemzar + , he began to have fairly severe pain in one leg only, kind of an allover leg pain with no apparent focal point that he can identify. For the first time since surgery, he had to take hydrocodone for the pain. It did the trick for a few hours, and then the pain occured again. I guess what I am asking is this: has anyone else had this type of side effect from Gemzar? I am a little concerned that the pain is in one leg only this time, especially since it is so pronounced. I am probably a little more concerned because he had a mild blood clot in an IV site when he had his diagnostic bronchoscopy (he never had any previous clotting problems prior to that.) I do know that in his 11/16 bloodwork, his platelet count was within normal range. It had actually dropped to 160 from a pre-chemo baseline of 320. Anyway - I would appreciate knowing if anyone else has had a similar side effect from Gemzar or any other chemo drug. Thanks very much! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.